Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Nečas, Jindřich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:1202
Abstract pages:274
Full texts:132

http://www.mathnet.ru/eng/person52517
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/129915

Publications in Math-Net.Ru
1980
1. J. Nečas, O. A. Oleinik, “Liouville theorems for elliptic systems”, Dokl. Akad. Nauk SSSR, 252:6 (1980),  1312–1316  mathnet  mathscinet  zmath
1975
2. J. Nečas, “An approximate method for finding the critical points of even functionals”, Trudy Mat. Inst. Steklov., 134 (1975),  235–239  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 134 (1977), 267–272
1971
3. Jindrich Nečas, “On the discreteness of the spectrum of a nonlinear Sturm–Liouville equation”, Dokl. Akad. Nauk SSSR, 201:5 (1971),  1045–1048  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021